Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Indecomposable nonorientable $\mathrm{PD}_3$–complexes

Jonathan A Hillman

Algebraic & Geometric Topology 17 (2017) 645–656
Abstract

We show that the orientable double covering space of an indecomposable, nonorientable PD3–complex has torsion-free fundamental group.

Keywords
$\mathrm{PD}_3$–complex, nonorientable, virtually free
Mathematical Subject Classification 2010
Primary: 57P10
Secondary: 57N10
References
Publication
Received: 16 March 2014
Revised: 31 July 2016
Accepted: 27 September 2016
Published: 14 March 2017
Authors
Jonathan A Hillman
School of Mathematics and Statistics F07
University of Sydney
Sydney NSW 2006
Australia